# SDR MASA200601311

- Difficulty date: May 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,433 hours, 3,112 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5098 CLT - FLAPS 1/2 SPEED STATUS MESSAGE. MX PERFORMED A MECHANICAL AND ELECTRICAL RIG OF FLAPS PLUS CLEARED THE INHIBITS.  OP'S CHECK GOOD.
